MPSD-Publikationen

Suchergebnisse

Zeitschriftenartikel (8)

2020
Zeitschriftenartikel
Unique continuation for the magnetic Schrödinger equation
A. Laestadius, M. Benedicks, M. Penz
International Journal of Quantum Chemistry 120 (8), e26149 (2020)
Zeitschriftenartikel
Virial Relations for Electrons Coupled to Quantum Field Modes
Journal of Chemical Theory and Computation xx (xx), xx-xx (2020)
2019
Zeitschriftenartikel
Force balance approach for advanced approximations in density functional theories
The Journal of Chemical Physics 151 (15), 154107 (2019)
Zeitschriftenartikel
Quantum Electrodynamical Bloch Theory with Homogeneous Magnetic Fields
Physical Review Letters 123 (4), 047202 (2019)
Zeitschriftenartikel
Guaranteed Convergence of a Regularized Kohn-Sham Iteration in Finite Dimensions
M. Penz, A. Laestadius, E. I. Tellgren, M. Ruggenthaler
Physical Review Letters 123 (3), 037401 (2019)
Zeitschriftenartikel
Kohn–Sham Theory with Paramagnetic Currents: Compatibility and Functional Differentiability
A. Laestadius, E. I. Tellgren, M. Penz, M. Ruggenthaler, S. Kvaal, T. Helgaker
Journal of Chemical Theory and Computation 15 (7), 4003–4020 (2019)
2018
Zeitschriftenartikel
Generalized Kohn–Sham iteration on Banach spaces
A. Laestadius, M. Penz, E. I. Tellgren, M. Ruggenthaler, S. Kvaal, T. Helgaker
The Journal of Chemical Physics 149 (16), 164103 (2018)
Zeitschriftenartikel
Regularity for evolution equations with non-autonomous perturbations in Banach spaces
Journal of Mathematical Physics 59 (10), 103512 (2018)
Zur Redakteursansicht